Certain properties of weight classes
Doklady Akademii Nauk, Tome 171 (1966) no. 3, pp. 514-516
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_171_3_a1,
author = {O. V. Besov and Ya. Kadlets and A. Kufner},
title = {Certain properties of weight classes},
journal = {Doklady Akademii Nauk},
pages = {514--516},
year = {1966},
volume = {171},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_171_3_a1/}
}
O. V. Besov; Ya. Kadlets; A. Kufner. Certain properties of weight classes. Doklady Akademii Nauk, Tome 171 (1966) no. 3, pp. 514-516. http://geodesic.mathdoc.fr/item/DAN_1966_171_3_a1/